# SDR JIKA2020102801

- Difficulty date: October 28, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N2049K
- Make and model: Beech 1900C
- Aircraft serial: UC164
- Aircraft time: 21,323 hours, 31,230 cycles
- Engine: Pwc PT6A140
- Propeller: Hartzl HCB3TN3
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 503890571
- Part serial: AMF4204
- Condition: False Indication
- Location: Nr 1 Engine
- Part time: 3,925 hours, 4,710 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

SHORTLY AFTER TAKEOFF FROM KLAN, NR 1 ENGINE PROP RPM DROPPED OFF 200-400 FT/LBS OF TORQUE LESS THAN THE NR 2 ENGINE.  ADDITIONALLY, UPON ADJUSTING THE POWER AND PROPS TO MATCH IN PHYSICAL LOCATION, AND THEN FINE TUNING TO NULLIFY THE ASYMMETRICAL PROP HARMONIC, THE HARMONIC RETURNED AFTER 5-10 SECONDS AND MORE EXTREME THAN NORMAL.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  THEN THE AIRCRAFT SEEMS TO ROLL/YAW.  PILOT INFORMED ATC AND REQUESTED RETURNING TO KLAN.  KLAN ATC ESCALATED TO AN EMERGENCY CATEGORY.  AIRCRAFT SAFELY LANDED WITHOUT FURTHER ISSUES.  LAN MAINTENANCE TROUBLESHOT AND FOUND LT PROP INDICATION NOT SHOWING CORRECT RPM.   REMOVED AND REPLACED LT PROP TACH GENERATOR AND PROP RMP INDICATOR WITH SERVICEABLE UNITS, PER AMM 77-00-00 AND 77-21-00.  OPERATIONAL CHECK GOOD.
